VOL. 18 · NO. 2 | 2015
Hongbin Wang
Commun. Math. Anal. 18 (2), 1-14, (2015) Open Access
KEYWORDS: anisotropic Herz space, ‎variable exponent, block decomposition, boundedness, sublinear operator, 46E30, 42B35, 42B20
Veli.B. Shakhmurov, Aida Sahmurova
Commun. Math. Anal. 18 (2), 15-33, (2015) Open Access
KEYWORDS: differential-operator equations, degenerate PDE, semigroups of operators, nonlinear problems, separabile differential operators, positive operators in Banach spaces, 35XX, 47Fxx, 47Hxx, 35PXX
H. Hezzi, A. Marzouk, T. Saanouni
Commun. Math. Anal. 18 (2), 34-53, (2015) Open Access
KEYWORDS: Inhomogeneous Schrödinger equation, well-posedness, ground state, stability, 35Q55
Teffera M. Asfaw
Commun. Math. Anal. 18 (2), 54-75, (2015) Open Access
KEYWORDS: Expansive mappings, Nirenberg's problem, Quasimonotone, Compact perturbations, elliptic equations, eigenvalue problem, 47H04, 47H10
Peter McCalla, Francois Ramaroson
Commun. Math. Anal. 18 (2), 76-85, (2015) Open Access
KEYWORDS: hyperelliptic curves, character sums, Jacobsthal sums, maximal curves, norm curve, trace curve, 11G25, 11L10, 14G25, 14G15
Marino Belloni, Silvana Marchi
Commun. Math. Anal. 18 (2), 86-105, (2015) Open Access
KEYWORDS: Hamilton-Jacobi equations, viscosity solutions, almost periodic solutions, Asymptotically almost periodic solutions, Pseudo almost periodic solutions, 35B15, 35D40, 35F21
Jan Haluska, Ondrej Hutnik
Commun. Math. Anal. 18 (2), 106-111, (2015) Open Access
KEYWORDS: Operator valued measure, locally convex topological vector spaces, Egoroff theorem, convergence in measure, net convergence of functions, 46G10, 06F20
Abdelhamid Benmezai, Salima Mechrouk, Johnny Henderson
Commun. Math. Anal. 18 (2), 112-126, (2015) Open Access
KEYWORDS: cones, fixed point index theory, BVPs, 47H10, 47H11, 34B15
Back to Top